# SDR AALA2018071639012

- Difficulty date: July 12, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 54,224 hours, 25,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Delaminated
- Location: Rt Ovrwng Slide
- Part time: 2,690 hours, 1,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AND DELAMINATION ALONG AFT SIDE OF RIGHT OVERWING SLIDE CONTAINER.   THE AIRCRAFT WAS GROUNDED.   REPLACED THE  RIGHT OVERWING SLIDE IAW JC 26L20025014.
